MAUDE Adverse Event Report: ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 03P6832
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
The account generated false elevated architect magnesium that repeated lower after recalibration.On (b)(6) 2021, sid (b)(6) generated architect magnesium of 3.1 mg/dl that was reported out of the lab.The account recalibrated and repeated the sample with architect magnesium of 1.3 mg/dl that was reported with a corrected report.The account uses a magnesium normal range of 1.8 to 2.6 mg/dl.No specific patient information was provided.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Patient identifier does not contain enough character spaces, the entire id is (b)(6).An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Additional information was provided that expired architect magnesium reagent lot 42219un20 used on (b)(6) 2021 for testing patient samples.The architect magnesium package insert instructs the user not use reagents beyond the expiration date.Based on the additional information, this event is no longer reportable and no further followup will be provided.
 
Event or Problem Description
Additional information was provided that expired architect magnesium reagent lot 42219un20 used on (b)(6) 2021 for testing patient samples.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
christian lee
100 abbott park road
dept. 09b9, lc cp01-3
abbott park, IL 60064-3537
2246682940
MDR Report Key12894301
Report Number3002809144-2021-00682
Device Sequence Number3644025
Product Code JGJ
UDI-Device Identifier00380740161637
UDI-Public00380740161637
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03P6832
Device Catalogue Number03P68-32
Device Lot Number42219UN20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/05/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date11/30/2021
Supplement Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, (B)(6); ARC C8 PROC MOD, 01G06-11, (B)(6)
Patient SexUnknown